Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

twitching body jumps
missfinesse posted:
I am now having twitching and servere violent jumos while sleeping that literally causes me anxiety. It feels like someone shook me very hard cause I couldn't awaken. Wat is this and should I be concerned. The twitches tend to happen on my foot, butt, shoulders in chest.
missist responded:
Hi, I have some twitching too & numbness--
It could be something like restless leg syndrome which does go with fibro often. However I am getting it checked out, seeing a neurologist. If I were you I'd see if anything else is happening and call your doctor about it--as it could be completely fine-- but there are possibilities that it also could be something you need to treat.

franr responded:
Hi Miss Finesse
Yes it could be restless leg syndrome/And there are medication to help with this. Or your blood labs maybe off. Sometimes when potassium is low you can experience muscle spasms which cause your muscles to jump. I experience this this past winter. Please check with your MD. There is also supplements he can order to help with these symptoms.Good luck and let us know how it goes...Fran R

Helpful Tips

Weight Loss and pain
I am a 43 yr old female with fibromyalgia and numerous other dx's attached to my medical records...overweight, depressed, immune ... More
Was this Helpful?
69 of 77 found this helpful